# SDR CA021121003

- Difficulty date: November 19, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,388 hours
- Engine: Pwa JT15D4
- System (JASC): 2701 · Control Column Section
- Part: Shaft
- Part number: 556575717
- Condition: Chafed
- Location: Control Ped
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CLAMP SCREW ON THE FLIGHT DIRECTOR MODE SELECTOR CONNECTOR PLUG RUBBED AGAINST THE AILERON TRIM CONTROL SHAFT ABOUT 3 INCHES FROM THE AFT END OF THE SHAFT. THE 1/4 INCH SOLID STEEL SHAFT WAS WORN TO .238 INCH DIAMETER AT THIS CONTACT POINT. 3/8 INCHES OF EXCESS SCREW WAS CUT OFF TO PREVENT FURTHER WEAR. A FLEET CAMPAIGN INSPECTION HAS BEEN INITIATED.
